# SDR SWIA2019111846765

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 40,530 hours, 34,386 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATTEMPTED TO RETRACT GEAR ON DEPARTURE, GEAR DISAGREE WARNING WITH NOSE DOOR OPEN WARNING  FLIGHT 5493  CLOSEDTHIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19896892 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED ADJUSTMENT OF THE NOSE LANDING GEAR CENTERED/EXTENDED PROXIMITY-SENSORS IAW AMM. ADJUSTMENT GOOD AT THIS TIME. PERFORMED GEAR EXTENSION AND RETRACTION 13 TIMES IAW AMM. OPS CHECK GOOD AT THIS TIME. NO FAULTS NOTED."
